Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Itching and tingling in the feet, arms and legs. Pain in the joints of hands and legs, shoulders, tired and dizzy. Do I have MS?

Hi, a month ago, my left corner eye started pain and itchy. A week ago my body started itchy, tingling and crawling sensation, speically in my feet , arms and hands, legs. It last for a week. Now I started feeeling pain in my joints of hands, ankles and shoulder blades and toes. I am feeling tired and dizzy. Have I got MS? I am really worried.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not think this is MS. It can be due to diabetes, serum B 12 deficiency or hypothyroidism. So I would recommend you to show it to a physician and get all investigation. It is too early to jump to any conclusion as these are very common symptoms. I would suggest you to take calcium and vitamin d. Also take methyocobal daily.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor